User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse




Journal Article

Distribution of interacting ionic particles in disordered media


Golestanian,  Ramin
Department of Living Matter Physics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Golestanian, R. (2002). Distribution of interacting ionic particles in disordered media. Europhysics Letters, 58(5), 712-717. doi:10.1209/epl/i2002-00407-y.

Cite as: http://hdl.handle.net/21.11116/0000-0001-78B8-9
The equilibrium distribution of ionic particles in a charged disordered background is studied using the nonlinear Poisson-Boltzmann equation. For interacting ions in an arbitrarily given realization of the disorder, an exact solution of the equation is obtained in one dimension using a mapping of the nonlinear Poisson-Boltzmann equation to a self-consistent Schrödinger equation. It is shown that the ions are not distributed so as to locally neutralize the background, presumably due to their mutual interactions.